# SDR DALA2014102705753

- Difficulty date: October 27, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 60,023 hours, 43,345 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AND ATTACH ANGLE, FWD SIDE OF BS 1463 AT L-31. TAIL INTERIOR.  REPAIRED IAW PRI530096-14, REV 1.
